# SDR DALA2016080505782

- Difficulty date: July 28, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERIOR STRUCTURE OF THE FWD CARGO DOOR, LWR FWD AREA.  REPAIRED THE DOOR PAN IAW CMM 52-30-01 PG D601.1.
